# SDR ASAA0854011

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,693 hours, 2,598 cycles
- Engine: Cfmint CFM567B27
- Engine time: 31,336 hours, 13,671 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: FA00631C
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT NUMBER 2 ENG "FILTER BYPASS" LIGHT ILLUMINATED IT REMAINED ON CONTINUOUSLY UNTIL ENG WAS SHUT DOWN ALL ENG INDICATIONS APPEARED NORMAL.  GROUNDED YES.  PERFORMED EEC BITE PROCEDURE REF 73 00 TASK 801 WITH 73 31072 MAINT MESSAGE BEGAN FIM TASK 73 05 00 810 801 F00 UP THROUGH STEP E (5)(B) PG 9 OF 21 STARTED STEP E (5)(E) IMPENDING BYPASS "PG 10 REMOVED NR 2 ENG FUEL FILTER TEMP REINSTALLED FILTER COVER IDLE LEAK CHECK (NO CONTAMINATION FOUND ON FILTER) NR 2 ENG FILTER BYPASS DID NOT COME ON DURING SEVERAL STARTS COULD NOT DUPLICATE.  THIS COMPLETES FIM TASK 73 05 00 STEP E AND STEP H IMPENDING BYPASS.
